# SDR SCNA20240905313

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 50,553 hours, 29,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS INOP IN CABIN UNDER BAG BINS FWD OF RT. LAV.   CHARGED UP EMERGENCY POWER SUPPLY BATTERY PACKS. PERFORMED BATTERY PACK CAPACITY TEST. PASSED CAPACITY TEST OF 15 MINUTES. ALL LIGHTS WORK. REPLACED BAD EMERGENCY LIGHT BULB AT ROW 11. REF AMM 33-51-06.
